Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for painful eruptions of acne after stopping 'diane 35'

Hi.This is regarding my skin problem.I am suffering from Acne problems since last 7-8 years.I am also suffering from PCOD and understand that the acne problem is due to PCOD.I had taken a dermatological treatment (accompanied with microderm abrasion and glycolic peel) and got excellent results till the time i was in Diane 35.Recently,around a month back I discontinued the usage of Diane 35 as I am planning for a family.As a result,lots of eruptions have come out, some of which are extremely painful.Its now getting worse day by day.I have also consulted some local dermatologists.They have put me on Deriva C MS gel,Faceclin,Azithral 500 but nothing seems to help.Can you please advice.Many thanks in advance
Wed, 16 Dec 2015
Report Abuse
Dentist 's  Response
Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have painful eruptions of acne after stopping 'Diane 35' which occurs when skin reacts to hormonal changes especially when sebaceous glands reacts to high hormones level in both males and females. Drink plenty of water. You should apply clindamycin gel on face. It could occurs due to stress as well. I would suggest you to consult dermatologist ,doctor may prescribe oral antibiotics along with topical cream containing benzoyl peroxide or retinoids. Try to keep your face clean by using mild soap to keep bacteria away, apply honey for 10 mins then wash away and apply cloth soaked in cool water several times a day. Multivitamin supplement will also be beneficial.

Hope your concern has been resolved.

Get Well Soon.

Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Microderm


Suggest treatment for painful eruptions of acne after stopping 'diane 35'

Hi Dear, Welcome to HCM. Understanding your concern. As per your query you have painful eruptions of acne after stopping Diane 35 which occurs when skin reacts to hormonal changes especially when sebaceous glands reacts to high hormones level in both males and females. Drink plenty of water. You should apply clindamycin gel on face. It could occurs due to stress as well. I would suggest you to consult dermatologist ,doctor may prescribe oral antibiotics along with topical cream containing benzoyl peroxide or retinoids. Try to keep your face clean by using mild soap to keep bacteria away, apply honey for 10 mins then wash away and apply cloth soaked in cool water several times a day. Multivitamin supplement will also be beneficial. Hope your concern has been resolved. Get Well Soon. Best Wishes, Dr. Harry Maheshwari